JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPERBOLICITY AND SUSTAINABILITY OF ORBITS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYPERBOLICITY AND SUSTAINABILITY OF ORBITS
Fornaess, John-Erik;
  PDF(new window)
 Abstract
Let be a dynamical system and let denote an orbit of F. We study the relation between and pseudoorbits $\{y_n}, y_0
 Keywords
sustainability;complex dynamics;hyperbolicity;Henon maps;
 Language
English
 Cited by
 References
1.
J. Y. Briend and J. Duval, Exposants de Lyapunov et points periodiques d'endomorphismes de $P^k$, Acta Math. 182 (1999), no. 2, 143–157. crossref(new window)

2.
L. Carleson and T. Gamelin, Complex Dynamics, Springer-Verlag, 1993

3.
J. E. Fornaess, Sustainable Dynamical Systems, preprint

4.
J. E. Fornaess, Real Methods in Complex Dynamics, preprint

5.
M. Shub, Global stability of Mappings, Springer-Verlag, 1987